This Article 
   
 Share 
   
 Bibliographic References 
   
 Add to: 
 
Digg
Furl
Spurl
Blink
Simpy
Google
Del.icio.us
Y!MyWeb
 
 Search 
   
Ubiquitous Fractal Dimension of Optimal Paths
January/February 2011 (vol. 13 no. 1)
pp. 74-81

The fractal dimension of an optimal path in the strong disorder limit could be a fundamental property of many natural systems.

Index Terms:
Optimal path problems, disordered landscapes, computational physics, scientific computing
Citation:
José S. Andrade, Jr., Saulo D.S. Reis, Erneson A. Oliveira, Eric Fehr, Hans J. Herrmann, "Ubiquitous Fractal Dimension of Optimal Paths," Computing in Science and Engineering, vol. 13, no. 1, pp. 74-81, Jan.-Feb. 2011, doi:10.1109/MCSE.2011.16
Usage of this product signifies your acceptance of the Terms of Use.